# SDR 97ZZZX1846

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932H
- Make and model: Doug DC3C
- Aircraft serial: 34368
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Shaft
- Part number: 33250
- Condition: Failed
- Location: Nr 6 Cylinder
- Part time: 3,682 hours
- Component: 577062
- Stage of operation: AP
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AIRCRAFT'S RIGHT ENGINE STARTED RUNNING ROUGH.  FOUND NR 6 CYLINDER EXHAUST ROCKER SHAFT HAD CRACKED IN HALF CAUSING SHAFT TO FALL OUT OF THE CYLINDER.  THIS CAUSED THE EXHAUST VALVE NOT TO OPEN.
